Advances in Differential Equations

Semilinear elliptic equations and systems with measure data: existence and a priori estimates

Marie Françoise Bidaut-Véron and Cecilia Yarur

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give existence results and a priori estimates for a semilinear elliptic problem of the form \begin{equation*} \left\{ \begin{array}{l} -\Delta w=w^{Q}+\mu ,\qquad \text{in \thinspace }\Omega , \\ w=\lambda ,\qquad \qquad \qquad \quad \text{on }\partial \Omega , \end{array} \right. \end{equation*} where $Q>0,$ and $\mu $ and $\lambda $ are nonnegative Radon measures in $ \Omega $ and $\partial \Omega ,$ with $\int_{\Omega }\rho \,d\mu <+\infty ,$ where $\rho $ is the distance to $\partial \Omega .$ We extend the results to the case of systems \begin{equation*} \left\{ \begin{array}{l} -\Delta u=v^{p}+\mu ,\qquad -\Delta v=u^{q}+\eta ,\qquad \text{in }\Omega , \\ u=\lambda ,\qquad v=\kappa ,\qquad \text{on }\partial \Omega , \end{array} \right. \end{equation*} with $p,q>0,$ and the same assumptions on $\eta $ and $\kappa .$

Article information

Source
Adv. Differential Equations Volume 7, Number 3 (2002), 257-296.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651826

Mathematical Reviews number (MathSciNet)
MR1867688

Zentralblatt MATH identifier
1223.35168

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B45: A priori estimates 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Bidaut-Véron, Marie Françoise; Yarur, Cecilia. Semilinear elliptic equations and systems with measure data: existence and a priori estimates. Adv. Differential Equations 7 (2002), no. 3, 257--296. https://projecteuclid.org/euclid.ade/1356651826.


Export citation